Multivariate two-point Padé-type and two-point Padé approximants

  1. Abouir, J. 1
  2. Cuyt, A. 2
  3. Orive, R. 3
  1. 1 Departement de Mathématique, Fac. des Sciences et Techniques, Mohammedia
  2. 2 University of Antwerp
    info

    University of Antwerp

    Amberes, Bélgica

    ROR https://ror.org/008x57b05

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Numerical Algorithms

ISSN: 1017-1398

Year of publication: 2003

Volume: 33

Issue: 1-4

Pages: 11-26

Type: Conference paper

DOI: 10.1023/A:1025579014066 SCOPUS: 2-s2.0-0041876294 GOOGLE SCHOLAR
Data source: Scopus